Panadol Cold Relief (12 Caplets)

$10.90

Panadol Cold Relief PE is a non-drowsy formula for fast* and effective relief of cold and flu symptoms.

Each caplet contains:

  • Paracetamol = 500mg
  • Phenylephrine HCI = 5mg

Panadol Cold Relief PE can be used for:

  • Fever
  • Headaches
  • Body aches
  • Stuffy nose

Directions

How to use Panadol Cold Relief PE:

AGES DOSE HOW OFTEN
Adults and children over 12 years 2 caplets Every 4 to 6 hours as required, do not exceed 8 caplets in 24 hours

Not recommended for children under 12 years

Do not take with any other products containing paracetamol at the same time.

If symptoms persist after 5 days, seek medical advice.

In stock

SKU: 8888008120294 Category:

Panadol Cold Relief PE can be used for:

  • Fever
  • Headaches
  • Body aches
  • Stuffy nose